# SDR SWAA2023070355097

- Difficulty date: June 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727D TO BS807 AND LBL21 WL156 AFT CARGO COMPARTMENT 2023-360222<[01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 38DL PLUS; S/N: 120398603; CAL DUE DATE:07-NOV-23;[02] REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS 847 AND LBL21 WL156 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G-0 ; DWG 146A7500 SHEET 61 REV: - AND DWG 146A7502 SHEET 2 REV: A SEE INDIVIDUAL SIGN-OFF BELOW;[03] REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS 847 AND LBL21 WL156 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G-0 ; DWG 146A7500 SHEET 61 REV: - AND DWG 146A7502 SHEET 2 REV: A SEE INDIVIDUAL SIGN-OFF BELOW;[04] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
